Graphic photographs from a recent peer-reviewed case study following the COVID-19 immunization are included in this post.
Toxic Epidermal Necrolysis (TEN) is a potentially fatal skin condition marked by blistering and skin peeling.
Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender
The rare disorder, also known as Stevens-Johnson Syndrome, is usually caused by drugs.
Vaccinations are included in this.
Now, I’d like to stress that TEN is a very unusual syndrome.
However, no matter how remote the likelihood of acquiring TEN after immunization, it still exists.
Doctors, scientists, and the mainstream media will continue to argue that the experimental COVID-19 vaccine’s benefits outweigh the hazards.
Cureus | Toxic Epidermal Necrolysis Post COVID-19 Vaccination – First Reported Case https://t.co/yW6SgwPrLI
— President Lisa Trump (@Carmilla5) August 19, 2021
Sorry but even if there is a slim chance of this happening to someone then surely its not a case of “just get vaccinated”?
People are being shamed, demonised into getting this vaccine which clearly needs more rigorous testing. https://t.co/zsOsdIIduj
— catsandcaninesUK (@CatsCanines) August 20, 2021
The combination of high prevalence and high levels of vaccination creates the conditions in which an immune escape variant is most likely to emerge. The likelihood of this happening is unknown, but such a variant would present a significant risk both in the UK and internationally https://t.co/mz8eDc4MQx
— Robert W Malone, MD (@RWMaloneMD) August 19, 2021
This is by far the worst side effect I’ve ever seen from Covid https://t.co/qYOsE29Mpx
— vaccine users posting their L’s (@vaccine_Ls) August 20, 2021